# SDR REXA200900059

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 19,094 hours, 16,371 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1295
- Condition: Failed
- Location: Te Flaps
- Part time: 12,813 hours, 10,968 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE RECEIVED IN CRUISE.  MAINTENANCE TROUBLESHOT SYSTEM PER BOMBARDIER FIM AND DETERMINED FAILURE OF THE FLAP ELECTRONIC CONTROL UNIT (FECU).  REMOVED AND REPLACED FECU IAW AMM.
